Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the commutativity of certain rings


Authors: Alexandra Forsythe and Neal H. McCoy
Journal: Bull. Amer. Math. Soc. 52 (1946), 523-526
MathSciNet review: 0016093
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08603-6